# SDR SWAA2024052477839

- Difficulty date: April 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D AT S-19L GUSSET BRACKET CRACK.<[01] REMOVED AND REPLACED NEW GUSSET AT FWD CARGO COMPT FROM STA 500D AT S-19L; PER REFR SRM 51-40-02-0G-0.;[02] CORRECTION: REMOVED AND REPLACED NEW GUSSET AT FWD CARGO COMPT FROM STA 500D AT S-19L; PER REFR SRM 51-40-02-0G-0 AND DWG#143A7902.;[03] VERIFIED CORRECTIVE ACTION
